# SDR QXEA2015071100386

- Difficulty date: July 11, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 33,533 hours, 34,764 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF THE CAPTAIN'S SEAT BECAME UNLOCKED AND WENT TO FULLY RECLINED AND WOULD NOT ENGAGE.   CLEANED AND LUBED THE SEAT BACK,  ADJUSTMENT LINKAGE.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
